# SDR DHL2004363532

- Difficulty date: October 12, 2004
- Submitted: October 24, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- Aircraft time: 45,927 hours, 29,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK AT AVBORNE HEAVY MAINTENACE IN MIAMI, FL DISCREPANCY AS FOLLOWS, N/R 3911, AFT FUSELAGE SKIN HAS DENT AT FS 65 AND STR 31R.  BLENDED OUT AREA FOUND DENT BEYOND OF LIMITS IAW A-300 SRM 53-10-10.  CUT-OUT DAMAGED AREA IAW A-300 SRM 53-10-10.  PERFORMED HFEC OF CUT-OUT AREA AS PER A-300 NTM PT 1 51-31-05.  NO DISCREPANCIES NOTED.  INSTALLED DOUBLER REPAIR AS REQUIRED MATERIAL USED ALCLAD 2024 T-3 0.080 PO NR 240919001 LOT NR 2024 T-3 174861 IAW A-300 SRM 53-10-10, 7" X 11".  TREATED, PRIMED, AND APPLIED PRC IAW A-300 SRM 51-40-10 / 51-40-20.
